

Seminar2**0**19

SEPTEMBER 20

Osceola Heritage Park Kissimmee, Florida

Time	Event	Location
7:30am	Check-In/Registration	Events Center
7:30am -8:45am	Breakfast/Networking Plated breakfast with omelet and waffle stations	St Cloud Rooms
8:45am-9:15am	Welcome	St. Cloud Rooms

Opening remarks from FFMA and OHP.

>>15 Minute Break<<

9:30am-10:15am

Kissimmee Rooms

"Setting the Stage" - How your Sustainability Initiatives Impact Guest Experience - Todd Shuttleworth

What are the Drivers behind the most impressive and effective Front-of-House recycling programs within venues today? WHY were they implemented and what are the benefits? We'll also help with the "HOW" including Best Practices and working with the partners needed to be successful.

Todd Shuttleworth is a Zero Waste TRUE Advisor, on the Venue Team at Max-R. He has been consulting on sustainability initiatives for over 10 years. Todd has spent the past 7 years assisting clients in North America within large corporate campuses, as well as Professional Sports Facilities, Convention Centers, along with several Performing Arts Venues.

>>15 Minute Break<<

10:30am-11:15am

Kissimmee Rooms

"Latest Products & Technology for Facility Maintenance and Housekeeping" – Panel Discussion

A panel discussion by industry leaders from SC Johnson, Georgia-Pacific and Windsor-Karcher how technology, robotics and other breakthroughs are improving productivity and effectiveness while saving money.

Moderator: Randy Shelton – President/CEO – Cosgrove Enterprises









OPERATIONS SEMINAR2**0**19

SEPTEMBER 20

<u>Time</u>

Event

Location

11:30am-12:45pm

Lunch/Networking Three-course plated lunch Silver Spurs Arena

12:45pm-1:30pm

Silver Spurs Arena

Keynote– "State of the State" – Jason Siegel - The role venue operations has on site selection and event execution. An informative and inspirational look at the concepts, challenges and triumphs of "getting ready" for the big site pitch and event day. An update on the industry and what's on the horizon. Jason will share his personal experiences, the strategic approach for a successful regional partnership, update on World Cup and how it will affect the state of Florida.

Jason Siegel has enjoyed 30 years of success and accomplishments in major and minor league professional sports and intercollegiate athletics. He is currently CEO of the Greater Orlando Sports Commission after serving five years as the Orlando Solar Bears Managing Partner & President/CEO.

>>15 Minute Break<<

1:45pm-2:00pm Arena Group Photo

Plaza- Silver Spurs

2:15pm-3:15pm

Heritage Club

"Designing Event Spaces to Maximize Capacity" - Paul Villoti

Hear the latest techniques on how to maximize revenue, insure and maintain the safety for your employees and patrons, avoid overselling and come away with simple easy to apply rules to comply with life safety issues. Become a seating expert and maximize revenue while keeping everyone safe.

Paul Villoti is an industry-renowned fire protection and safety expert and has spent the last 35 years helping venue managers, operators and facility owners with code requirements, safety principals and technical requirements.

3:15pm-4:00pm

Arena Venue Tour

Silver Spurs Arena

4:00pm-5:00pm

Closing Reception Stadium *Heavy hors d'oeuvres with pasta and carving stations.*





